Translator Disclaimer
December 2015 A remark on optimal variance stopping problems
Bruno Buonaguidi
Author Affiliations +
J. Appl. Probab. 52(4): 1187-1194 (December 2015). DOI: 10.1239/jap/1450802762

Abstract

In an optimal variance stopping problem the goal is to determine the stopping time at which the variance of a sequentially observed stochastic process is maximized. A solution method for such a problem has been recently provided by Pedersen (2011). Using the methodology developed by Pedersen and Peskir (2012), our aim is to show that the solution to the initial problem can be equivalently obtained by constraining the variance stopping problem to the expected size of the stopped process and then by maximizing the solution to the latter problem over all the admissible constraints. An application to a diffusion process used for modeling the dynamics of interest rates illustrates the proposed technique.

Citation

Download Citation

Bruno Buonaguidi. "A remark on optimal variance stopping problems." J. Appl. Probab. 52 (4) 1187 - 1194, December 2015. https://doi.org/10.1239/jap/1450802762

Information

Published: December 2015
First available in Project Euclid: 22 December 2015

zbMATH: 1334.60061
MathSciNet: MR3439181
Digital Object Identifier: 10.1239/jap/1450802762

Subjects:
Primary: 60G40
Secondary: 62L15, 90C20

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 4 • December 2015
Back to Top